Alert archive / Minnesota / Special Weather Statements in 2012

Special Weather Statement, NWS Twin Cities, MN

May 23, 2012Scott County, Minnesota

NWS Twin Cities, MN issued this special weather statement at May 23, 2012, 8:09 PM CDT for Scott County, Minnesota. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2012, 8:09 PM CDT (01:09 UTC)
Expired
May 23, 2012, 8:45 PM CDT
In force
36 min
Issued by
NWS Twin Cities, MN

County Scott County, MN

The radar

The Minneapolis radar (KMPX), 20 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 8:14 PM CDTTSTM WND GST 711 W New Prague, MNMEASURED BY MNDOT EQUIPMENT ALONG HIGHWAY 19 WEST OF NEW PRAGUE.
May 23, 8:28 PM CDTTSTM WND GST 592 Sw Prior Lake, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 1.2 hours before the alert went out and 378 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2012-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2012-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -106 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2294 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
-106 m²/s²
0-3 km storm-relative helicity
-73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

743 
WWUS83 KMPX 240109
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
809 PM CDT WED MAY 23 2012

MNZ069-240145-
SCOTT-
809 PM CDT WED MAY 23 2012

...THUNDERSTORMS MOVING INTO SCOTT COUNTY THROUGH 845 PM CDT...

AT 805 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTH OF BELLE PLAINE. THIS STORM WAS MOVING
NORTHEAST AT 50 MPH.

WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BELLE PLAINE.
  ST BENEDICT.
  MARYSTOWN.
  SHAKOPEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4455 9387 4470 9366 4469 9364 4471 9361
      4473 9362 4479 9354 4478 9333 4455 9343
TIME...MOT...LOC 0109Z 221DEG 45KT 4458 9367

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 23, 7:02 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, May 23, 7:02 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
702 PM CDT WED MAY 23 2012

.UPDATED FOR 00Z AVIATION DISCUSSION...

&&

.DISCUSSION...

TONIGHT AND THURSDAY...SLOW-PROGRESSING SFC CDFNT OVER NW MN INTO
ERN SD AND ERN NE WILL SLOWLY PLOD EWD OVERNIGHT INTO THU THEN
BECOME STALLED NEAR THE MN/WI STATE LINE. ALOFT...DEEP SWLY FLOW
ALIGNED ALONG AND AHEAD OF THE FRONT ON THE LEADING EDGE OF AN
INCOMING UPPER TROUGH WILL BRING PLENTY OF MOISTURE AT MULTIPLE
LEVELS FROM THE DEEP SOUTH INTO THE NORTHERN PLAINS AND UPPER
MISSISSIPPI RIVER VALLEY REGIONS. A SFC LOW OVER THE SOUTHERN
PLAINS WILL BE LIFTED NNE TONIGHT ALONG THE FRONT AND BECOME
FURTHER ENHANCED BY THE NEGATIVELY-TILTING TROUGH TONIGHT THRU
TMRW. THIS WILL GREATLY INCREASE LIFT WITHIN THE DEEPLY MOIST
ATMOS /PWATS HAVE INCREASED TO NEAR 1.5 INCHES OVER WRN MN/. WITH
THE APPROACH OF THE FRONT AND VORT MAX LOBES...WIDESPREAD RAIN
WILL DEVELOP OVERNIGHT THRU TMRW. SOME OF THE RAIN WILL BE HEAVY
AT TIMES OVER SOUTH-CENTRAL MN...MAINLY THRU CENTRAL PORTIONS OF
THE WFO MPX CWFA...INCLUDING THE TWIN CITIES METRO. HAVE
MAINTAINED POPS NEAR 100 PERCENT WITH QPF WELL OVER 1 INCH FOR
MUCH OF THE AREA...AND POSSIBLY AS HIGH AS 3-4 INCHES IN A
LOCALIZED FASHION THRU THURSDAY. THE CDFNT WILL EVENTUALLY PUSH
INTO WI BY LATE THU AFTN...ALLOWING THE RAINFALL TO TAPER OFF LATE
IN THE DAY. BEYOND THE HEAVY RAIN THREAT...THERE STILL REMAINS A
SLGT RISK OF SEVERE TSTMS IN FAR SRN MN AHEAD OF THE FNT. MUCAPES
INCREASE TO NEAR 500 J/KG WITH VIRTUALLY NO CAPPING THIS AFTN AND
EVE. HAVE ALREADY RECEIVED A COUPLE OF 1 INCH HAIL REPORTS FROM
SHORT-LIVED TSTMS THIS AFTN. THOUGH GETTING STORMS TO HAVE HIGH
SURFACE-BASED INSTABILITY WILL BE DIFFICULT DUE TO EXTENSIVE CLOUD
COVER AND THE HEAVY RAIN...THERE STILL MAY BE AN ISOLD STORM THAT
MAY REACH SEVERE LIMITS THROUGH THE DAYLIGHT HRS TDA WITH GENERIC
TSTMS PSBL OVERNIGHT INTO THU. SPEAKING OF CLOUD COVER...A FEW
BREAKS IN THE OVERCAST ALLOWED TEMPS IN SRN-ERN MN TO SOAR INTO
THE MID 80S TO NEAR 90 THIS AFTN. THE SLOW PROGRESSION OF THE FNT
WILL KEEP MILD TEMPS FOR ERN MN INTO WRN WI OVERNIGHT WHILE A WIND
SHIFT BEHIND THE FNT WILL BRING IN COOLER TEMPS TO WRN-CENTRAL MN.
HIGHS TMRW WILL THEN NOT RISE MUCH ABOVE THE OVERNIGHT LOWS...WITH
SOME DIURNAL SPREADS ONLY IN THE 5-8 DEGREE RANGE.

THURSDAY NIGHT THROUGH SATURDAY...THE UPPER LEVEL TROUGH WILL
CONTINUE ITS NEGATIVE TILT THRU SRN CANADA...DRAGGING THE SFC LOW
OVER NE MN AND LAKE SUPERIOR WHILE THE CDFNT SHIFTS S AND E THU
NIGHT. A SECONDARY DRY CDFNT WILL PUSH THRU THE REGION FRI...THEN
WILL STALL OUT OVER NE-IA-IL WHILE WEAK HIGH PRES SLIDES ACRS
THE DAKOTAS-MN-WI FRI NIGHT INTO SAT. THIS DRYING OUT PERIOD WILL
BE MAINLY IN THE LOWEST LEVELS AS CLOUDS WILL STILL BE FAIRLY
PLENTIFUL DURG THE DAY ON FRI. MOISTURE RETURNS FRI NIGHT INTO SAT
AS THE STALLED FNT TRANSITIONS INTO A WMFNT. A DEEP UPPER LEVEL
HIGH ROTATING OVER THE SE STATES WILL OPEN A PLUME OF MOISTURE
FROM THE GOMEX INTO THE UPPER PLAINS. ISENTROPIC LIFT WITH THE
WMFNT WILL SPREAD ANOTHER GOOD DOSING OF RAIN OVER THE REGION
SATURDAY. WARM TEMPS WILL RETURN FROM THE S FRI AND ESPECIALLY
SAT...BUT THE SLOW PROGRESSION OF THE WMFNT MAY WELL CREATE A
LARGE SPREAD OF HIGH TEMPS FROM N TO S ON SATURDAY.

SUNDAY THROUGH TUESDAY...THE ACTIVE PATTERN WILL CONTINUE FOR THE
START OF NEXT WEEK AS A LARGE DIGGING TROUGH COMING ONSHORE THE
SOCAL COAST WILL SHIFT ACRS THE ROCKIES OVER THE WEEKEND AND PICK
UP A SFC LOW OVER COLORADO. THIS LOW WILL SHIFT NE INTO SUN...
BECOMING MORE DEVELOPED AND AGAIN BRINGING ADDITIONAL GULF
MOISTURE AND WARM AIR TO THE REGION. HIGHS LOOK TO SHOOT INTO THE
MID AND UPR 80S ON SUN AS THE WFO MPX CWFA IS SLOTTED INTO THE
WARM SECTOR OF THE SYSTEM. THE SYSTEM EXITS SUN NIGHT INTO MON...
WHICH IS REFLECTED IN POPS WHICH ARE MAXED OUT SUN NIGHT THEN GO
ON A DIMINISHING TREND MON INTO TUE. COOLER AIR ALSO FOLLOWS INTO
THE REGION FOR THE START OF THE WORKWEEK.

&&

.AVIATION.../00Z TAF ISSUANCE/
A SURFACE COLD FRONT WAS MOVING SOUTHEAST ACROSS THE STATE THIS
EVENING AND WAS THE FOCUS FOR SHOWERS AND THUNDERSTORMS. AHEAD OF
THE FRONT WINDS ARE SOUTHEAST AT 20G30KT...WHILE BEHIND THE FRONT
WINDS ARE NORTHWEST AT 5G15KT. SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO CONTINUE TO DEVELOP ALONG AND BEHIND THE FRONT
OVERNIGHT...ESPECIALLY AT KRWF...KSTC...KMSP...AND KRNH. THERE
WILL BE REDUCED VISBYS UNDER THE HEAVIER THUNDERSTORMS...BUT DONT
ANTICIPATE SUBSTANTIAL WIND GUSTS. HOPEFUL TO SEE A BREAK DURING
THE LATE MORNING HOURS...WITH POTENTIAL FOR REDEVELOPMENT LATER
TOMORROW AFTERNOON.

KMSP...SHOWERS AND THUNDERSTORM WILL SPREAD OVERHEAD SHORTLY AND
CONTINUE OFF AND ON FOR THE NEXT SEVERAL HOURS. WILL LIKELY SEE
VISBYS TEMPORARILY DROP BELOW 3SM AT TIMES...BUT DIDNT HAVE THE
CONFIDENCE TO INCLUDE IN THE TAFS AT ONE PARTICULAR TIME. LOOKS
LIKE THUNDERSTORMS ARE POSSIBLE THROUGHOUT THE PERIOD...BUT TRIED
TO FIND A THUNDER-FREE PERIOD EARLY TOMORROW MORNING. DONT NOT
HAVE HIGH CONFIDENCE THAT THIS WILL INDEED OCCUR.

/OUTLOOK/
FRIDAY...VFR. WINDS SOUTHWEST AT 10G15KT.
SATURDAY...MVRF WITH TSRA POSSIBLE. WINDS ESE AT 15G20KT.
SUNDAY...VFR WITH TSRA POSSIBLE. WINDS SSW AT 20G25KT.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR ANOKA-BENTON-
     BLUE EARTH-BROWN-CARVER-CHISAGO-DAKOTA-HENNEPIN-ISANTI-
     KANABEC-KANDIYOHI-LE SUEUR-MARTIN-MCLEOD-MEEKER-MILLE LACS-
     MORRISON-NICOLLET-RAMSEY-REDWOOD-RENVILLE-SCOTT-SHERBURNE-
     SIBLEY-STEARNS-WASHINGTON-WATONWAN-WRIGHT.

     WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR BLUE EARTH-
     FARIBAULT-FREEBORN-MARTIN-STEELE-WASECA.

WI...NONE.
&&

JPC/JRB
Hazardous weather outlook, May 23, 2:59 PM CDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
259 PM CDT WED MAY 23 2012

MNZ043>045-049>053-057>063-065>070-073>076-082-083-091-242000-
MORRISON-MILLE LACS-KANABEC-STEARNS-BENTON-SHERBURNE-ISANTI-
CHISAGO-KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-
LE SUEUR-WATONWAN-BLUE EARTH-MARTIN-
259 PM CDT WED MAY 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA AND
SOUTHWEST MINNESOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE THIS AFTERNOON
AND OVERNIGHT. A FEW SEVERE STORMS MAY DEVELOP EARLY ON...BEFORE THE
STORMS TRANSITION INTO HEAVY RAIN PRODUCERS. THE THREAT FOR
TORNADOES IS LOW...BUT LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE.
HOWEVER...THE MAIN HAZARD IS EXPECTED TO BE HEAVY RAINFALL...WHICH
COULD BE AS HIGHS AS TWO TO FOUR INCHES IN SOME LOCATIONS.
A FLASH FLOOD WATCH IS IN EFFECT SINCE THIS COULD LEAD TO
FLOODING IN BOTH RURAL AND URBAN AREAS..

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SEVERAL MORE ROUNDS OF THE THUNDERSTORMS ARE POSSIBLE THURSDAY
AND OVER THE WEEKEND AS THE UNSETTLED WEATHER PATTERN REMAINS
ACROSS THE UPPER MIDWEST.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED AND RAINFALL REPORTS
WOULD BE GREATLY APPRECIATED.

MNZ041-042-047-048-054>056-064-077-078-084-085-092-093-WIZ014>016-
023>028-242000-
DOUGLAS-TODD-STEVENS-POPE-LAC QUI PARLE-SWIFT-CHIPPEWA-
YELLOW MEDICINE-RICE-GOODHUE-WASECA-STEELE-FARIBAULT-FREEBORN-
POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
259 PM CDT WED MAY 23 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...SOUTH CENTRAL MINNESOTA...SOUTHEAST MINNESOTA...WEST
CENTRAL MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE THIS AFTERNOON
ACROSS WESTERN MINNESOTA AND MOVE EASTWARD AND OVERNIGHT. A FEW
SEVERE STORMS MAY DEVELOP EARLY ON...BEFORE THE STORMS TRANSITION
INTO HEAVY RAIN PRODUCERS. THE THREAT FOR TORNADOES IS LOW...BUT
LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE. HOWEVER...THE MAIN
HAZARD IS EXPECTED TO BE HEAVY RAINFALL WHICH COULD LEAD TO
FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SEVERAL MORE ROUNDS OF THE THUNDERSTORMS ARE POSSIBLE THURSDAY
AND OVER THE WEEKEND AS THE UNSETTLED WEATHER PATTERN REMAINS
ACROSS THE UPPER MIDWEST.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED AND RAINFALL REPORTS
WOULD BE GREATLY APPRECIATED.

JRB

In the hours before

Local storm report, May 23, 5:06 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
506 PM CDT WED MAY 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     TSTM WND GST     NEW ULM                 44.31N 94.46W
05/23/2012  M75 MPH          BROWN              MN   LAW ENFORCEMENT

            MEASURED AT THE NEW ULM AIRPORT.

&&

SPD
Local storm report, May 23, 5:48 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
548 PM CDT WED MAY 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TSTM WND DMG     2 W LAFAYETTE           44.45N 94.43W
05/23/2012                   NICOLLET           MN   LAW ENFORCEMENT

            POWER LINES DOWN NEAR COUNTY ROAD 1.

&&

SPD
Special weather statement, May 23, 5:59 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
559 PM CDT WED MAY 23 2012

MNZ073-232345-
REDWOOD-
559 PM CDT WED MAY 23 2012

...THUNDERSTORMS MOVING INTO REDWOOD COUNTY THROUGH 645 PM CDT...

AT 556 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR TRACY. THIS STORM WAS MOVING NORTHEAST AT 50 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MILROY.
  LUCAN.
  WABASSO.
  DELHI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4462 9522 4432 9489 4421 9558 4442 9558
TIME...MOT...LOC 2259Z 235DEG 45KT 4427 9561
Special weather statement, May 23, 6:51 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
651 PM CDT WED MAY 23 2012

MNZ065-067-240030-
RENVILLE-SIBLEY-
651 PM CDT WED MAY 23 2012

...THUNDERSTORMS MOVING OVER RENVILLE AND SIBLEY COUNTIES THROUGH
730 PM CDT...

AT 647 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST OF BECHYN
TO 3 MILES SOUTHEAST OF BECHYN TO 4 MILES NORTH OF MORTON TO MORTON.
THESE STORMS WERE MOVING EAST AT 50 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  BECHYN.
  OLIVIA.
  BIRD ISLAND.
  HECTOR.
  BUFFALO LAKE.
  LAKESIDE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE THUNDERSTORMS COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4486 9451 4473 9451 4466 9452 4447 9452
      4453 9497 4460 9509 4464 9513 4477 9528
TIME...MOT...LOC 2351Z 262DEG 45KT 4472 9504 4466 9497
          4462 9493 4456 9490
Local storm report, May 23, 6:59 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
659 PM CDT WED MAY 23 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     NON-TSTM WND DMG EAGAN                   44.82N 93.16W
05/23/2012                   DAKOTA             MN   AMATEUR RADIO

            4 INCH TREE BRANCH DOWN

&&

DFC
Special weather statement, May 23, 8:09 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
809 PM CDT WED MAY 23 2012

MNZ069-240145-
SCOTT-
809 PM CDT WED MAY 23 2012

...THUNDERSTORMS MOVING INTO SCOTT COUNTY THROUGH 845 PM CDT...

AT 805 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTH OF BELLE PLAINE. THIS STORM WAS MOVING
NORTHEAST AT 50 MPH.

WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BELLE PLAINE.
  ST BENEDICT.
  MARYSTOWN.
  SHAKOPEE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4455 9387 4470 9366 4469 9364 4471 9361
      4473 9362 4479 9354 4478 9333 4455 9343
TIME...MOT...LOC 0109Z 221DEG 45KT 4458 9367

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 8:36 PM CDTSpecial Weather StatementMPXDakota39 min
May 23, 9:11 PM CDTSpecial Weather StatementMPXBrown, Nicollet49 min
May 24, 1:23 AM CDTAreal Flood AdvisoryMPXCarver, Dakota, Hennepin, Ramsey, Scott3 hr
May 24, 9:00 AM CDTSpecial Weather StatementMPXDakota30 min
May 24, 9:36 AM CDTSpecial Weather StatementMPXHennepin, Scott24 min
May 24, 9:58 AM CDTSpecial Weather StatementMPXChisago, Ramsey, Washington47 min
May 24, 10:41 AM CDTSevere Thunderstorm WarningMPXGoodhue27 min
May 24, 11:18 AM CDTRiver Flood WatchMPXCarver22 hr
May 24, 12:34 PM CDTSpecial Weather StatementMPXSibley26 min
May 24, 12:50 PM CDTSevere Thunderstorm WarningMPXCarver25 min
May 24, 1:08 PM CDTSpecial Weather StatementMPXBlue Earth, Le Sueur37 min
May 24, 1:25 PM CDTSpecial Weather StatementMPXRamsey50 min
May 24, 1:50 PM CDTAreal Flood AdvisoryMPXAnoka, Carver, Dakota, Hennepin, Ramsey, Scott and 1 more3 hr
May 24, 1:53 PM CDTSpecial Weather StatementMPXChisago37 min
May 24, 3:50 AM CDTWind AdvisoryMPXChippewa, Eau Claire, Rusk14 hr
May 24, 8:17 AM CDTSpecial Weather StatementMPXBarron, Chippewa, Dunn, Pepin, Rusk73 min
May 24, 8:57 AM CDTSpecial Weather StatementMPXSaint Croix63 min
May 24, 11:23 AM CDTSpecial Weather StatementMPXPierce52 min
May 24, 12:24 PM CDTSpecial Weather StatementMPXDunn51 min
May 24, 12:58 PM CDTSpecial Weather StatementMPXPolk32 min
May 24, 1:32 PM CDTSpecial Weather StatementMPXChippewa, Rusk58 min
May 24, 2:14 PM CDTSpecial Weather StatementMPXPierce31 min
May 24, 3:06 PM CDTSpecial Weather StatementMPXBarron, Dunn, Pepin54 min
May 24, 3:45 PM CDTSevere Thunderstorm WarningMPXDunn30 min
May 24, 4:03 PM CDTSevere Thunderstorm WarningMPXChippewa, Dunn, Eau Claire, Pepin57 min
May 24, 4:13 PM CDTSpecial Weather StatementMPXRusk47 min
May 24, 4:55 PM CDTSevere Thunderstorm WarningMPXEau Claire35 min

Nearby

Special Weather Statements in Minnesota, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.